# SDR SWIA202163783

- Difficulty date: September 28, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 37,344 hours, 26,739 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Part number: SH670334163
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE FLOOR SUPPORT BEAM AT LBL 9, FROM FS 858.00 - 939.00     (C-CHECK RO 1/13/2022)    REMOVED AND REPLACED CORRODED LONGITUDINAL FLOOR BEAM WITH A NEW SUPPORT AT LBL9 FROM FS858.00  TO FS939.00 PER CRJ700 SRM 53-00-41-201-001-A01. PAGE 207  PART 5 SECTION B ITEMS 10 THRU 19 AND PART 6 ITEMS A ONLY,  / PLEASE REFER TO CONTINUATION CARD FOR DISPOSITION AND CORRECTIVE ACTIONS. NO FURTHER ACTION REQUIRED AT THIS TIME. / NOTE: PLEASE REFERENCE CAMPS 23085615 AND 23085616 FOR CORROSION PREVENTION TAPE AND SEALANTS INSTALLATION.
